4 pictures in Do you think these will fade to unnoticeable one day?

WIN 20140515 110204

Excuse the oil...I just started accutane and it seems to be making it oily for some reason.


  Report Picture
From the album

Do you think these will fade to unnoticeable one day?

  • 4 pictures
  • 2 comments

Photo Information

2 Comments

If it hasn't faded by now, then they are probably one of those stubborn post inflammatory marks. A derm would know what to do with them since i doubt peels will help that much for something that stubborn.

Share this comment


Link to comment

Create an account or sign in to comment on this picture or upload your own pictures or videos

You need to be a member in order to comment on an picture or upload pictures or videos

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now